| Catalog Number |
7203000000 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 2 events were reported for this quarter.Product return status: 2 devices were received for evaluation.Evaluation status: 2 device evaluations are in progress.Additional information: this device is not labeled for single-use.This device was not reprocessed and reused.
Event or Problem Description
This report summarizes 2 malfunction events in which the trigger was sticking.2 events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale: 2 total events were initially reported.2 previously reported events are included in this follow-up record.Product return status: 2 devices were received.Event confirmation status: 2 reported events were confirmed; the cause traced to component failure.Evaluation results: 1 device was found to be affected by a rough trigger.1 device was found to be affected by corrosion.
Event or Problem Description
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale corrected data: 2 total events were initially reported.2 previously reported events are included in this follow-up record. product return status 2 devices were received. evaluation status confirmed 1 reported event was confirmed during testing.- 1 device was found to be affected by corrosion.In progress 1 device evaluation is in progress. additional information 2 devices were not labeled for single-use.2 devices were not reprocessed and reused.
Event or Problem Description